EconPapers    
Economics at your fingertips  
 

Hopf Bifurcation of a Delayed Epidemic Model with Information Variable and Limited Medical Resources

Caijuan Yan and Jianwen Jia

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We consider SIR epidemic model in which population growth is subject to logistic growth in absence of disease. We get the condition for Hopf bifurcation of a delayed epidemic model with information variable and limited medical resources. By analyzing the corresponding characteristic equations, the local stability of an endemic equilibrium and a disease-free equilibrium is discussed. If the basic reproduction ratio , we discuss the global asymptotical stability of the disease-free equilibrium by constructing a Lyapunov functional. If , we obtain sufficient conditions under which the endemic equilibrium of system is locally asymptotically stable. And we also have discussed the stability and direction of Hopf bifurcations. Numerical simulations are carried out to explain the mathematical conclusions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/109372.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/109372.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:109372

DOI: 10.1155/2014/109372

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:109372